# SDR CA080424001

- Difficulty date: April 18, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,623 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AE2463510E0124
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WITH GEAR RETRACTON NR 2 HYD SYS QUANTIY DROPPED TO 2 QUARTS, THE CREW ELECTED TO RETURN TO THE AIRFIELD. DURING LANDING THE NR 2 HYD ISOLATION LIGHT CAME ON AND THE AC LOST THE OB SPOILERS, AND STEERING. THE AC WAS TOWED TO THE HANGAR AND THE LEAK WAS TRACED TO THE NOSE GEAR PRESSURE LINE NEAR THE SWAGE. TT ON THIS PART IS UNDETERMINED. (TC NR 20080424001)
